# SDR DHL2005751006

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN FWD ENTRY INOP.  REPLACED BATTERIES IN EMERGENCY EXIT LIGHT ON OUTSIDE ENTRY DOOR.  OPS CHECKS GOOD IAW B727 MM 33-50-22, PN OFF AND ON S106.
